Illinois Journal of Mathematics

The initial value problem for Maxwell's equations for two media separated by a plane

Fritz John

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 157-172.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631816

Digital Object Identifier
doi:10.1215/ijm/1255631816

Mathematical Reviews number (MathSciNet)
MR0141354

Zentralblatt MATH identifier
0142.46101

Subjects
Primary: 78.35

Citation

John, Fritz. The initial value problem for Maxwell's equations for two media separated by a plane. Illinois J. Math. 6 (1962), no. 1, 157--172. doi:10.1215/ijm/1255631816. https://projecteuclid.org/euclid.ijm/1255631816


Export citation